# SDR JR2R06032016214

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5930584164
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FORWARD JAMB CRACKED AT FS 938, RBL 4.  REPAIRED MLG FORWARD JAMB IAW SRM 53-05 FIGURE 81.
